# SDR 98ZZZX3958

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cage
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD CARGO DOOR AFT LOWER SEAL CAGE IS DENTED AND CRACKED.  REPLACED FORWARD CARGO DOOR AFT LOWER SEAL CAGE.
